# SDR CALA2015060400486

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 42,759 hours, 17,485 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Damaged
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  ACCOMPLISHED FIM TASK 32-30-00-810-815.  FOUND MANUAL EXT SYS ACCESS DOOR SWITCH ACTUATOR DAMAGED.  REPLACED ACTUATOR IAW TASK 3 2-34-11-820-802.  GEAR SWING CHECKED GOOD, ACFT READY.
